[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] iv insulin

maybe if you took a dose of lispro intravenously (or something like that) --
but I guess you'd probably have a heart attack within the next 5 minutes.

At least diabetes wouldn't have killed you.

Is that funny? I think things like that happen now and then...
 (signed Norbert), No, I don't think it is funny nothing much with diabetes
is funny.
Iv lispro is safe and effective although it will cause a precipitous drop in
bgs. in the hospital we use iv insulin in cases of dka or hyperglycemic non
ketotic coma. in order to slow its action and make it more controllable
generally its diluted with Saline and later 5% dextrose and water to provide
a slow tail on its action. you won't get a heart attack from iv lispro, The
package insert packed with Lispro answers many questions.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml